Hi Nelson, I have not been on Darzalex myself but patients seems to have a very good outcome on it. The first few IV infusions are given very slowly to monitor for side effects. Some of the side effects she may get while getting the infusion is a cough, shortness of breath, heart palpitations, as soon as she feels them they will slow or stop the infusion. As her body gets use to it these side effects don’t occur. She can get nausea, diarrhea and or constipation. Cold like symptoms (sore throat, runny nose etc can occur) OR you may have nothing at all. All Myeloma Drugs come with their own set of side effects. Tackle it with a positive mind set! Love, Marcia 🌸
Just remember that remission isn't the only goal. Having your MM under control and leading a healthy lifestyle and good nutrition without going crazy on supplements will help you to have a good long life! Good luck to you.
I started darzalex and after about two months went into remission, even without steroids because I couldn't stand the side effects. First remission and in my fourth year of having MM! Still on darzalex and still in remission six months later.
I've been on it with dex for maintance for 3 years. Pretty easy treatment compared to all the hard core chemo treatments in the past. Have good quality of life with it.
We never share your personal information with anyone.